zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A multi-point boundary value problem with two critical conditions. (English) Zbl 1121.34023
A coincidence degree theorem due to Mawhin is applied to show the existence of a solution to the multipoint boundary value problem for the nonlinear second-order equation $$ u''=f(t,u,u') , \qquad t \in (0,1)\,,$$ $$ u'(0)= u'(\eta)\,, \qquad u(1)=\sum^{n}_{i=1}\alpha_{i} u(\eta_{i})\,,$$ where $\,0< \eta \leq 1,\, \sum^{n}_{i=1}\alpha_{i}=\sum^{n}_{i=1}\alpha_{i} \eta_{i} =1\, $ and $f$ satisfies the Caratheodory conditions. Sufficient conditions are given in order to prove the existence of at least one solution. Both boundary conditions are responsible for resonance.

MSC:
34B10Nonlocal and multipoint boundary value problems for ODE
34B15Nonlinear boundary value problems for ODE
WorldCat.org
Full Text: DOI
References:
[1] Bai, Z.; Ge, W.; Li, W.: Upper and lower solution method for a four-point boundary-value problem at resonance. Nonlinear anal. 60, 1151-1162 (2005) · Zbl 1070.34026
[2] Feng, W.; Webb, J. R. L.: Solvability of three point boundary value problem at resonance. Nonlinear anal. 30, 3227-3238 (1997) · Zbl 0891.34019
[3] Gupta, C. P.: A second order m-point boundary value problem at resonance. Nonlinear anal. 24, 1483-1489 (1995) · Zbl 0824.34023
[4] Gupta, C. P.: Solvability of a multi-point boundary value problem at resonance. Results math. 28, 270-276 (1995) · Zbl 0843.34023
[5] Gupta, C. P.: Existence theorems for a second order m-point boundary value problem at resonance. Indian J. Math. sci. 18, 705-710 (1995) · Zbl 0839.34027
[6] Liu, B.; Yu, J. S.: Solvability of multi-point boundary value problems at resonance (I). Indian J. Pure appl. Math. 34, 475-494 (2002) · Zbl 1021.34013
[7] Liu, B.; Yu, J. S.: Solvability of multi-point boundary value problems at resonance (II). Appl. math. Comput. 136, 353-373 (2003)
[8] Liu, B.; Yu, J. S.: Solvability of multi-point boundary value problems at resonance (III). Appl. math. Comput. 129, 119-143 (2002) · Zbl 1054.34033
[9] Liu, B.: Solvability of multi-point boundary value problems at resonance (IV). Appl. math. Comput. 143, 275-299 (2003) · Zbl 1071.34014
[10] Liu, Y.; Ge, W.: Solvability of a (p,n-p)-type multi-point boundary-value problems for higher-order differential equations. Electron. J. Differential equations 2003, No. 120, 1-19 (2003) · Zbl 1042.34032
[11] N. Kosmatov, A symmetric solution of a multi-point boundary value problem at resonance Abstr. Appl. Anal. (in press) · Zbl 1137.34313
[12] N. Kosmatov, Multi-point boundary value problems on time scales at resonance, J. Math. Anal. Appl. (in press) · Zbl 1107.34008
[13] Mawhin, J.: Topological degree methods in nonlinear boundary value problems. NSF-CBMS regional conference series in math 40 (1979)
[14] Ni, X.; Ge, W.: Multi-point boundary-value problems for the p-Laplacian at resonance. Electron. J. Differential equations 2003, No. 112, 1-7 (2003) · Zbl 1046.34031